# SDR CALA0001199

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 39,821 hours, 20,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND SCREW HOLES ON TIE DOWN RAIL AT BS 727 - 947.5, RBL 13.  REPAIRED IAW SRM 53-00-53, PAGE 205, FIGURE 205.
